# SDR AALA2009041501005

- Difficulty date: April 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY BATTERY PACK ASSEMBLY M33424 FAILED.  REPLACED BATTERY PACK.
